Skip to main content

New approach to mathematical modeling of host-parasite systems

Dates

Publication Year
1999
Publication Date
1999-01

Citation

FA Milner, and CA Patton, New approach to mathematical modeling of host-parasite systems: Computers & Mathematics with Applications [COMPUT MATH APPL], vol. 37, no. 2, pp. 93-110, Jan 1999.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_5154.xml 1.89 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 5154
ISSN CSA 0898-1221
Accession Number CSA 0376960

Citation Extension

citationTypeJournal Article
journalComputers & Mathematics with Applications [COMPUT MATH APPL], vol. 37, no. 2, pp. 93-110, Jan 1999
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...